# SDR IPXA2573445

- Difficulty date: May 5, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT BS 495, LT WL 166.  INSTALLED DOUBLER REPAIR IAW EO B757-5330-47087-A.
